I do not have a history of pancreatitis or gallstones and neither does my family. I may just be a hypochondriac. I feel pain around my middle from time to time, but it is not severe or radiating. I'm wondering if that could just be the indigestion side effect or nerves, but I am not sure since this is new to me. Does anyone else have any insight or background into this and how they feel after taking it the first time?
I posted a response to your question earlier today. Did not realize that Bydureon was a drug for diabetes. From that I assume that you have diabetes, if not, the doc may be prescribing it off label as many docs do. I am diabetic but use only diet to control it. A possibility, other than the gallbladder, could be a hernia of the transverse colon. My mother had that and surgery corrected the problem. Hope this helps. Kenison Ray, Houma, Louisiana
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My good friend has gallstones and is in a lot of pain. He's too overweight for surgery. He has also?
Posted 22 Oct 2010 • 1 answer
Posted 14 Apr 2013 • 1 answer
Posted 12 May 2013 • 2 answers
Hi I need advice please, it has taken 5 years for my G.P to tell me I have gallstones. After having?
Posted 16 Dec 2014 • 2 answers
Posted 30 Sep 2015 • 1 answer